# SDR ASAA2018071925465

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 11,858 hours, 3,994 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK CAUTION LIGHT ILLUMINATED AT GATE. GROUNDED - YES. PER FIM TASK 21-53-00-810-802 ALL FAULTS CLEARED, NO DEFECTS NOTED.
